# SDR CALA2023120503554

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-76-A3NB-53-3-6356 AFT CABIN FLOOR SEAT TRACK Y765 HAS CORROSION FR 66. W/C:78394 AFT CABIN FLOOR SEAT TRACK Y765 FR66 OUT OF LIMITS IAW SRM 53-41 EMP:V936636 STA:STENGBFM -14-283-009 CORROSION AT EXCLUDED AREA, REMOVED SEAT TRACK IAW S RM 51-42-11, RECEIVED NEW SEAT TRACK P/N D5347209000200 BATCH 0003864626, INSTALLED NEW SEAT TRACK IAW SRM 51-42-11. W/C:78394
